# SDR AALA202403156271

- Difficulty date: March 14, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N889NN
- Make and model: Boeing 737823
- Aircraft serial: 33314
- Aircraft time: 34,700 hours, 14,847 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG31033
- Condition: Worn
- Location: R1 Door
- Part time: 9,288 hours, 4,249 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE WORN BEYOND LIMITS. REMOVED AND REPLACED R1 DOOR SLIDE. PER WORK CARD 08L22125001.
